# SDR 03FDEA01412

- Difficulty date: September 1, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP O/B HINGE (AIRCRAFT SIDE) I/B FACE OF I/B PIVOT BEARING   BORE FOUND CORRODED.     LT WING I/B FLAP O/B HINGE (A/C SIDE) I/B FACE OF I/B PIVOT BEARING BORE (LUG   SURFACE) CORROSION REMOVED AND REPLACED AS PER EA  1-5750-72644.
